Back to Search Start Over

Stochastic Partial Differential Equations and Invariant Manifolds in Embedded Hilbert Spaces: Stochastic Partial Differential Equations and Invariant...: R. Bhaskaran and S. Tappe.

Authors :
Bhaskaran, Rajeev
Tappe, Stefan
Source :
Potential Analysis; Jan2025, Vol. 62 Issue 1, p189-236, 48p
Publication Year :
2025

Abstract

We provide necessary and sufficient conditions for stochastic invariance of finite dimensional submanifolds for solutions of stochastic partial differential equations (SPDEs) in continuously embedded Hilbert spaces with non-smooth coefficients. Furthermore, we establish a link between invariance of submanifolds for such SPDEs in Hermite Sobolev spaces and invariance of submanifolds for finite dimensional SDEs. This provides a new method for analyzing stochastic invariance of submanifolds for finite dimensional Itô diffusions, which we will use in order to derive new invariance results for finite dimensional SDEs. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
09262601
Volume :
62
Issue :
1
Database :
Complementary Index
Journal :
Potential Analysis
Publication Type :
Academic Journal
Accession number :
182880848
Full Text :
https://doi.org/10.1007/s11118-024-10134-8